# SDR QXEA0200634

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 316 hours, 342 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN DURING CLIMB THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FORWARD BAGGAGE DOOR HANDLE NOT PROPERLY STOWED. THE DOOR HANDLE WAS CLEANED, LUBED, AND PROPERLY STOWED. THE DOOR WAS OPERATED WITH NO DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.
